# SDR SWAA2023040417603

- Difficulty date: March 16, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Out Of Round
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4EA HOLES IN BS 1016 LOWER BULKHEAD COMMON TO Y CHORD RBL 2-5 ARE OUT OF ROUND<[01] OVERSIZED 4(EA) HOLES IN BS 1016 LOWER BULKHEAD COMMON TO Y CHORD RBL 2-5 ; FROM .193' TO .193 IAW SRM 51-40-05-0G-0;[02] CUT AND REMOVED THE DAMAGED PART OF THE INTERNAL PRESSURE BULKHEAD WEB COMMON TO THE 4EA OUT OF ROUND HOLES AND ONLY 3 OUT OF 4 HOLES REMAIN OUT OF ROUND IAW SRM 51-10-02-0G-0 . WEB REPAIR WILL BE ACCOMPLISHED ON FAULT [TTG8Q00JS23H];[03] CUT AND REMOVED THE DAMAGED PART OF THE INTERNAL PRESSURE BULKHEAD WEB COMMON TO THE 4EA OUT OF ROUND HOLES AND ONLY 3 OUT OF 4 OF THE OUT OF ROUND HOLES REMAIN ON THE Y CHORD IAW SRM 51-10-02-0G-0 . WEB REPAIR WILL BE ACCOMPLISHED ON FAULT [TTG8Q00JS23H];[04] VERIFIED STEP 1 AND CORRECTIVE ACTION 3.;[05] REFER TO FAULT TTG8Q00JS23H;[06] REAMED THE 3EA OUT OF ROUND HOLES COMMON TO THE Y CHORD TO .290 IAW SRM 51-40-05;[07] REPAIRING THE 3EA REMAINING HOLES WILL BE ACCOMPLISHED ON FAULT TTG8Q00JS23H;[08] REFER TO FAULT TTG8Q00JS23H PER EA 23-153-00918
